|Lymph nodes swelling
Dec 21, 2003
I'd be grateful for an answer to the following question. I have been on Sustiva and Combivir for nearly one year and my CD4 count has gone from 270 up to 508, and my VL from 500,000 to undetectable about 4 months ago. However for the past two weeks I have experienced a painful swollen lymph node under one arm and also some minor discomfort/swelling in my groin area. I read that this could be to an increase in my CD4, and as such a good sign. Is this now the current view, or should I explore other possibilities. I am not due to return to see my consultant until April 2004 (as they said I was doing very well on treatment) Thanks for your help
| Response from Dr. Holodniy
It could be related to immune system reconstitution as we call it. However, I think it bares checking out by your doc.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.